# SDR 2006UALA01652

- Difficulty date: August 24, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 41,038 hours, 14,663 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Faulty
- Location: Aft Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED AFT LEFT POWER SUPPLY.   SUPPLEMENTAL DATA UPDATE
